Allergy Medications

Search our Site

|
800-342-6450

Kolephrin Caplets (24's or 36's)

Product Code: 540
Nasal Decongestant, Antihistamine, Pain reliever/fever reducer.  Ages 6 years and over.
Indications:
For the temporary relief of minor aches, pains, headaches, muscular aches, fever, nasal congestion due to the common cold, runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies.
Each Caplet Contains:
Acetaminophen 325 mg., Pseudoephedrine Hydrochloride 30 mg., and Chlorpheniramine Maleate 2 mg.,